# SDR REXA2012031300354

- Difficulty date: March 13, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N826AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8026
- Aircraft time: 15,930 hours, 13,390 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Arm
- Condition: Unsecure
- Location: Radome
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR THE FOLLOWING: AFTER LIFT OFF, HEARD CLUNCKING IN RT NOSE AREA.  FOUND RADOME SECURE ARMS UNSECURED AND FREE MOVING RESECURED ARMS IAW AMM 53-81-01.
